# SDR DXTA200702626

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600451
- Aircraft time: 8,888 hours, 7,332 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE BRAKE PEDALS ARE SOFT, SPONGY, AND REQUIRE ABNORMAL AMOUNT OF TRAVEL FOR BRAKING.   BLED BRAKES AND PRESSURIZED BRAKES SYSTEM IAW MM 32-42-00, BRAKES FELT FIRM, AND NO LEAKS NOTED AT THIS TIME.
